# SDR AALA2020072049021

- Difficulty date: July 13, 2020
- Submitted: July 21, 2020
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,023 hours, 9,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 47950
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - BATTERY DISCHARGED, R1 DOOR EPSU (EMERGENCY POWER SUPPLY UNIT), M33094.  REMOVED AND REPLACED BATTERY PACK, EPSU M33094, PER AMM 33-51-06, OPERATIONAL CHECK GOOD.
